| Model Number |
03P6822 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed falsely elevated magnesium results generated on the architect c4000 instrument for one patient.Sid (b)(4) generated an initial magnesium result of 2.47 mmol/l, repeated 1.0 mmol/l and 1.01 mmol/l.The discrepant result was not reported out of the lab.No impact to patient management was reported.
Additional Manufacturer Narrative
A review of tracking and trending did not identify any trends for the complaint issue.Device history record review did not identify any issues associated with the customer¿s observation.Return testing was not completed as returns were not available.File sample testing was not performed as part of troubleshooting, the sample was retested with a lower normal result.Additionally, the issue has been resolved by service visit indicating the assay is performing as expected.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the magnesium reagent was identified.